# SDR SWAA2020050543660

- Difficulty date: April 20, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SMALL DENT UNDER APU INLET STA 1052 BETWEEN STRINGER 20R AND 21R / FUSELAGE SKIN REPAIRED DUE TO OIL CANNING CONDITION AT DENT LOCATION STA 1052 BETWEEN S-20R AND S-21R IAW SRM 53-80-01-2R-5 REPAIR 5.
